# SDR P5CA2015081000072

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 62,914 hours, 10,416 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, NR 3 FAN COWL SUPPORT BEAM RT LOWER SURFACE FOUND DEEP CHAFING, NR 1 PYLON, NR 3 FAN COWL SUPPORT BEAM, RT LOWER SURFACE DEEP CHAFING AREAS REPAIRED IAW R1-54-50-11008.
